Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

Paroxetine

(4 Posts)
TheSilveryTinsellyPussycat Sat 05-Jan-13 15:27:33

I get weird dreams if I miss my dose for a couple of days (forgetting because I feel well, which I do most of the time now).

Had sweats for a few years, but twas mostly my age I think.

keekeeblue Thu 03-Jan-13 16:12:51

grin thanks for the reply MrsMuddyPuddles

I think blaming my weight gain on the meds is me trying to stick my head in the sand! It's probably due to the fact that I had to stop working in June because I was so anxious and poorly with fatigue, so now I'm not running around like a mad woman the weight is gathering. Also I was 40 last year! so probably metabilism (sp?) slowing down.

Glad you are feeling well on the paroxetine and your libido is back!

MrsMuddyPuddles Wed 02-Jan-13 17:58:34

I'm on this for depression (mostly. I've been anxious for so long that it's "normal" and I only have the odd day of not being anxious). The side effects I get are:

night (and day) sweating
constipation

I actually hadn't relaised that my libido was reduced until it came back with Lofepramine (which didn't work for me started planning how to kill people ); it's more or less still back with this one (sorry)

I wish I could blame the 20 or so extra pounds on the meds, but it's really just down to my comfort eating! grin

keekeeblue Wed 02-Jan-13 15:52:03

Side effects:

very weird dreams every night

gained 10 pounds since March

libido has disappeared

night sweats nearly every night now

Paroxetine has definitely helped my anxiety since I started taking them in March but now the side effects are beginning to make me feel low. Have never really had to watch my weight before and I love my food, I need to exercise but put it off frequently. Relationship with my DP has changed as usually things are great on the physical side but now all I want to do is get into bed and sleep! Night sweats are wearing me down and they wake my up and I have to change night clothes and sometimes bed sheets! GP has suggested starting to reduce from 30mg to 20mg next month will this help with the side effects? Anyone else suffering?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now